RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 249–273 (Mi aa1588)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On a class of functional-differential operators satisfying the Kato conjecture

A. L. Skubachevskiĭ

Peoples Friendship University of Russia, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00450
Ministry of Education and Science of the Russian Federation 5-100


Full text: PDF file (304 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2019, 30:2, 329–346

Bibliographic databases:

MSC: 34K08
Received: 01.11.2017

Citation: A. L. Skubachevskiǐ, “On a class of functional-differential operators satisfying the Kato conjecture”, Algebra i Analiz, 30:2 (2018), 249–273; St. Petersburg Math. J., 30:2 (2019), 329–346

Citation in format AMSBIB
\Bibitem{Sku18}
\by A.~L.~Skubachevski{\v\i}
\paper On a~class of functional-differential operators satisfying the Kato conjecture
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 249--273
\mathnet{http://mi.mathnet.ru/aa1588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3790739}
\elib{http://elibrary.ru/item.asp?id=32469634}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 2
\pages 329--346
\crossref{https://doi.org/10.1090/spmj/1545}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459859600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062852913}


Linking options:
  • http://mi.mathnet.ru/eng/aa1588
  • http://mi.mathnet.ru/eng/aa/v30/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, N. A. Rautian, “A study of operator models arising in problems of hereditary mechanics”, J. Math. Sci. (N. Y.), 244:2 (2020), 170–182  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:255
    References:31
    First page:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020